# SDR SWAA2025011575915

- Difficulty date: December 11, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SURFACE OF SLAT 7 AT RIGHT WING.  PERFORMED REPAIR ON LOWER SURFACE OF SLAT 7 AT RIGHT WING SEE INDIVIDUAL SIGN OFF BELOW.  APPLICABILITY EVALUATION: AS PER THE APB SUPPLEMENT TO THE 737-700 SRM [AP37.7-0602]; THE SRM 57-42-01-2R-13 REPAIR 13 [D634A201] IS APPLICABLE TO AC N7713A (BLENDED WINGLET CONFIGURATION).
